Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A historical note on complex quadratic fields with class-number one.

Author: H. M. Stark
Journal: Proc. Amer. Math. Soc. 21 (1969), 254-255
MSC: Primary 10.65
MathSciNet review: 0237461
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Baker, Linear forms in the logarithms of algebraic numbers. IV, Mathematika 15 (1968), 204–216. MR 0258756,
  • [2] A. O. Gel′fond, Transcendental and algebraic numbers, Translated from the first Russian edition by Leo F. Boron, Dover Publications, Inc., New York, 1960. MR 0111736
  • [3] H. Heilbronn and E. H. Linfoot, On the imaginary quadratic corpora of class-number one, Quart. J. Math. Oxford Ser. 5 (1934), 293-301.
  • [4] H. M. Stark, A complete determination of the complex quadratic fields of class-number one, Michigan Math. J. 14 (1967), 1–27. MR 0222050
  • [5] H. M. Stark, 𝐿-functions and character sums for quadratic forms. II, Acta Arith. 15 (1968/1969), 307–317. MR 0242774

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.65

Retrieve articles in all journals with MSC: 10.65

Additional Information

Article copyright: © Copyright 1969 American Mathematical Society